# SDR QXEA2015060400307

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,245 hours, 34,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR WILL NOT CLOSE AND HANDLE WILL NOT TURN.   FOUND OVER CENTER SPRING ASSLY ON LIFT AND LATCH ASSEMBLY BENT.  REPLACED.  RETURNED TO SERVICE.
